# SDR VNAA0003005

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4067B000
- Condition: Failed
- Location: Rt Engine
- Part time: 7,473 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, FLIGHT 4087, RECEIVED A RIGHT PACK OVER PRESSURE WARNING.  THE FLIGHT CREW ABORTED THE TAKEOFF AND EXITED THE RUNWAY.  THE WARNING MESSAGE HAD CLEARED AND ANOTHER TAKEOFF WAS ATTEMPTED WITH A RIGHT PACK OVER PRESSURE WARNING RESULTING IN ANOTHER ABORTED TAKEOFF.  MAINTENANCE REPLACED THE RIGHT PRESSURE REDUCING SHUTOFF VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-10-00.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE
